# SDR CA070807002

- Difficulty date: August 3, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140000
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) ENROUTE, IT WAS LESS THEN AN HOUR INTO THE FLIGHT WHEN AN ORANGE DETECT LIGHT FOR THE FORWARD CARGO SMOKE DETECTION SYSTEM CAME ON. THE EXTINGUISHER SYSTEM WAS ACTIVATED AND THE FLIGHT DIVERTED TO CLOSEST AIRPORT AND LANDED SAFELY.  AN INSPECTION OF THE FORWARD CARGO COMPARTMENT FOUND NO EVIDENCE OF FIRE OR SMOKE. AN OVERWEIGHT LANDING INSPECTION WAS CARRIED OUT.  THE AIRCRAFT WAS FERRIED BACK TO BASE WHERE THE SYSTEM WAS EXAMINED.  NO SYSTEM FAULTS WERE FOUND, BOTH FORWARD SMOKE DETECTORS WERE REPLACED AS A PRECAUTION AND THE DIVERTER VALVE AND METERING VALVE WERE REPLACED DUE TO THE SYSTEM BEING ACTIVATED.  THE CARGO SMOKE AND FIRE EXTINGUISHER SYSTEM INSTALLED ON THIS AIRCRAFT IS AN AAE STC ST01674AT.
